# SDR HEEA202406110149

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N92011
- Make and model: Skrsky S92A
- Aircraft serial: 920118
- Aircraft time: 7,049 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pylon
- Part number: 9207020058042
- Part serial: B44400115
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION FOUND INSIDE OF VERTICAL TAIL PYLON.
